|SIDE EFFECTS ROLLER COASTER
May 29, 2002
HI, I'VE BEEN POSITIVE FOR 6 YEARS AND JUST BEGAN TAKING TRIZIVIR FOR 2 WEEKS NOW. I STARTED HAVING EXTEME NAUSEA ON DAY 4 AND SINCE THEN ITS BEEN BAD TODAY, MILD TOMORROW, THEN NONE THE NEXT DAY THEN THE CYCLE REPEATS. I FIND THAT I GET NAUSEOUS WHEN ITS NEAR TIME FOR MY NEXT DOSE. IS THIS NORMAL OR DO YOU THINK MAYBE I AM GETTING NAUSEUS IN ANTICIPATION OF THE NAUSEA ITSELF? GENERALLY THOUGH I DONT FEEL AS "WELL" AS I USED TO BEFORE. ALSO I FIND THAT I AM ALWAYS HUNGRY AND ALWAYS WANT TO EAT SINCE STARTING THESE DRUGS. i THINK THIS IS STRANGE.
Response from Dr. Henry
Many patients experience very impressive upper GI symptoms after starting AZT/3TC/abacavir=Trizivir. Most often this is an AZT effect. For most persons this slowly improves over the first 2-4 weeks. Sometimes anti-emetics (such as Compazine, Reglan, or Marinol) are used temporarily. If other symptoms are present such as fever or rash then there would some concern about a possible abacavir reaction (usually gets worse after taking each dose--not before). I suggest providing details to your HIV specialist to sort out! KH
Why is CD4 not increasing inspite of viral load decreasing
Joint Pain and HIV
- Probability Of Getting AIDS From Vaginal Fluid
- Does HIV Cause Cold Feet?
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- How Long Does It Take For Symptoms From A Std To Show Up?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.